I have been taking Zoloft for 4 weeks. I started at 25mg and I am currently at 100 mg. I have been on the 100mg a day dose for 5 days and my anxiety has increased significantly and I am having trouble sleeping. The Zoloft has always made me feel wired, but this dosage has really increased my anxiety levels. Will this anxiety increase go away after a few weeks? I also take 300mg of Wellbutrin each day and have for 2 years. Do you think I should lower my Wellbutrin dose or my Zoloft dose or both?
I was switched from a Wellbutrin/Lexapro combo to the Wellbutrin/Zoloft combo due to the fact that I had been on Lexapro for over 3 years and it stopped working. I have OCD, GAD, and depression. I take the Wellbutrin to help with the side effects of weight gain and loss of libido. Thanks for your help.
Have you expressed your concerns to your doctor? Were you originally nervous about taking the Zoloft? I know it increased my anxiety when I started Zoloft and it took about a month or so for me to notice the benefits of it. Whenever I start,stop, or adjust the dosage of Zoloft I notice some increased anxiety. Medications like Zoloft affect us all differently and sometimes finding the right SSRI like it can take some time. I would go discuss any concerns that you have with your prescribing doctor. Keep us posted!
I had been on Lexapro for 3 years with no problems for GAD. Last month it stopped working and I started having panic attacks. My Dr. put me on Zoloft at 50mg for a week then upped it to 100mg. I was also put on .5 of XANAX 3 times a day. I constantly have tremors from the moment I wake up and am exhustated all day. I went to the Dr. today and she is dropping me back down to 50mg with the theory I will be put on another SSRI. The funny thing is they didnt wein me off the lexapro before giving me Zoloft!
I have also noticed a significant increase in anxiety and panic attacks after increasing Zoloft. I started on 50mg, went to 100mg and now I am on 150mg and the panic attacks are from morning til night. The only thing that gives me temporary relief is the .5mg Lorazapam that wears off and I really don't want to take more than .5mg even though I feel like I need it more. I went to another psychiatrist to get a 2nd opinion to see if I might need to try another SSRI but was told he would increase it to 200mg. I am not sure why they would continue to increase my dosage because I am feeling worse with each increase. I have been on 150mg for 7 days. I'm not sure if I should give it more time or go ahead with the increase to 200mg and take the .5mg Lorazapam 3x per day as prescribed by the 2nd doctor. I only went to see the 2nd dr to get another opinion because my regular dr wanted to add more medication to the Zoloft. Now the 2nd dr wants to increase my Zoloft. I almost feel like I should get a 3rd opinion but I might just do what the 2nd dr says but so worried at the same time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.